Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, p. 443-462
@article{BSMF_1991__119_4_443_0,
     author = {Collin, Pascal and Krust, R.},
     title = {Le probl\`eme de Dirichlet pour l'\'equation des surfaces minimales sur des domaines non born\'es},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {4},
     year = {1991},
     pages = {443-462},
     doi = {10.24033/bsmf.2174},
     zbl = {0754.53013},
     mrnumber = {92m:53007},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1991__119_4_443_0}
}
Collin, P.; Krust, R. Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, pp. 443-462. doi : 10.24033/bsmf.2174. http://www.numdam.org/item/BSMF_1991__119_4_443_0/

[1] Collin (P.). - Compléments sur les graphes de courbure moyenne constante, à paraître.

[2] Gilbarg (D.) and Trudinger (N.S.). - Elliptic partial differential equations of second order, Springer Verlag 1983. | MR 86c:35035 | Zbl 0562.35001

[3] Hwang (J.F.). - Comparison principles and Liouville theorems for prescribed mean curvature equation in unbounded domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), t. 15, 1988, p. 341-355. | Numdam | MR 90m:35019 | Zbl 0705.49022

[4] Jenkins (H.) and Serrin (J.). - Variational problems of minimal surfaces type, II. Boundary value problem for the minimal surface equation, Arch. Rational Mech. Anal., t. 21, 1963, p. 321-342. | Zbl 0171.08301

[5] Krust (R.). - Remarques sur le problème extérieur de Plateau, Duke Math. J., t. 59, 1989, p. 161-173. | MR 90i:49050 | Zbl 0709.49022

[6] Langevin (R.), Levitt (G.) and Rosenberg (H.). - Complete minimal surfaces with long line boundaries, Duke Math. J., t. 55, 4, 1987, p. 1-11. | MR 89h:53022 | Zbl 0637.53007

[7] Langevin (R.) and Rosenberg (H.). - A maximal principle at infinity for minimal surfaces and applications, à paraître dans Duke Math., J., t. 57, 1988, p. 819-828. | MR 90c:53025 | Zbl 0667.49024

[8] Blaine Lawson (H.). - Lectures on minimal submanifolds, Vol. 1, Math. Lecture Series 9, Publish or Perish. | Zbl 0434.53006

[9] Osserman (R.). - A survey of minimal surfaces, Van Nostrand Reinhold Math. Studies 25, 1969. | MR 41 #934 | Zbl 0209.52901

[10] Protter (M.) and Weinberger (H.). - Maximum principles in differential equations. - Prentice Hall, 1967. | MR 36 #2935 | Zbl 0153.13602

[11] Sa Earp (R.) and Rosenberg (H.). - The Dirichlet problem for the minimal surface equation on unbounded planar domains, J. Math. Pures Appl., t. 68, 1989, p. 163-183. | MR 90m:35072 | Zbl 0696.49069

[12] Serrin (J.). - A priori estimates for solutions of the minimal surface equation, Arch. Rationnal Mech. Anal., t. 14, 1963, p. 376-383. | MR 28 #1386 | Zbl 0117.07304